MAUDE Adverse Event Report: SEE H.10 DELTAPLUSH COIL, 10 SYS 3X4; NEUROVASCULAR EMBOLIZATION DEVICE

SEE H.10 DELTAPLUSH COIL, 10 SYS 3X4; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DPL10030420
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Information regarding patient age, gender, weight, race, ethnicity, and medical history were not provided.Procode is krd/hcg.(b)(4).Concomitant med products: deltaplush coil 10 sys 3x6, enpower control cable.The initial reporter phone is not known.[conclusion]: the healthcare professional reported that during the coil embolization procedure, the deltaplush coil, 10 sys 3x4 (dlp10030420 / s10825) was used; the enpower control cable and the system to detach the coil was tested with all the lights illuminated.The deltaplush coil was connected but the system did not show a green light to detach the coil.The coil was replaced with another deltaplush coil (the deltaplush coil, 10 sys 3x6).The green light did not turn on; the system was turned off and back on again before the green light illuminated and the coil was detached.It was confirmed that all the connections appear to fit properly without any excessive force.The same control cable and detachment control box (dcb) were used with subsequent coils in the procedure.There was no report of patient injury or complication associated with the reported event.Based on complaint information, the device was not available to be returned for analysis.A review of manufacturing documentation associated with this lot (s10825) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.Since the product was not returned for analysis, no product failure analysis can be conducted and no determination of causes and possible contributing factors could be made.As such the investigation will be closed.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during the coil embolization procedure, the deltaplush coil, 10 sys 3x4 (dlp10030420 / s10825) was used; the enpower control cable and the system to detach the coil was tested with all the lights illuminated.The deltaplush coil was connected but the system did not show a green light to detach the coil.The coil was replaced with another deltaplush coil (the deltaplush coil, 10 sys 3x6).The green light did not turn on; the system was turned off and back on again before the green light illuminated and the coil was detached.It was confirmed that all the connections appear to fit properly without any excessive force.The same control cable and detachment control box (dcb) were used with subsequent coils in the procedure.There was no report of patient injury or complication associated with the reported event.

Brand Name
DELTAPLUSH COIL, 10 SYS 3X4
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
SEE H.10
47709 fremont blvd
fremont CA 94538
MDR Report Key7570031
Report Number3008114965-2018-00630
Device Sequence Number179040
Product Code KRD
UDI-Device Identifier00878528008118
UDI-Public00878528008118
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K083646
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Catalogue NumberDPL10030420
Device Lot NumberS10825
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/18/2018
Initial Report FDA Received Date06/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1